# SDR SWIA202156084

- Difficulty date: January 24, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N178SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000555
- Aircraft time: 14,295 hours, 8,013 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER HORIZONTAL BEAM 4 NUT PLATES FROM THE FRONT ON THE SEAL REST HAVE 6 RIVET TAILS THAT ARE CORRODED.   (C-CHECK) RO 2/6/2021   REMOVED AND REPLACED FORWARD CARGO DOOR LOWER HORIZONTAL BEAM 4 NUT PLATE RIVETS REF SRM 51-40-08
